# SDR CALA2021082301421

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 64,607 hours, 23,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Lt Wing Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 13 EACH FASTENERS MISSING ON UPPER LEFT  WING I/B PANEL. SEE PHOTO. PANEL #551BT LEFT WING. INSTALLED FASTENERS AT LOCATIONS MISSING REF AMM 20-50-11.
